# SDR IPXA10659766

- Difficulty date: May 3, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 39,360 hours, 12,753 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 113T220129A
- Part serial: 001282
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING INBD MAIN FLAP INBD HINGE FTG FLANGE FOUND CRACKED.  LT WING INBD MAIN FLAP HINGE FTG AT IFS179.75  REPAIRED IAW SRM 57-53-02-2R1 FIG 201, ORG MATL IS 7075T73 FORGING, CRK LENGTH AT INBD FLANGE IS 1.25", OTBD FLANGE IS 1.25" DAMAGED CUTOUT IS 1.5" X 0.75" BOTH SIDE. THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR WITH MATL AND 10134-2007-7075T6511 AS REPAIR ANGLES. REPAIR SIZE IS 2" X 4".
